# SDR 2005FA0001337

- Difficulty date: August 13, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Aircraft: C6BU4
- Make and model: Hughes 369A
- Aircraft serial: 610958D
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Motor
- Part number: 369A717111
- Condition: Inoperative
- Location: Flight Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING THE LONG TRIM MOTOR QUIT WORKING.  REPLACED UNIT. (K)
